# SDR P762004F00001

- Difficulty date: February 19, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727-200
- Aircraft serial: 22010
- Engine: Pwa JT8D15
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: 69222958
- Condition: Cracked
- Location: Lt Evevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NR 3 ELEVATOR BALANCE PANEL AREA.  FORWARD BRACKET THAT HOLDS THE FORWARD HINGE ATTACH POINT.  STIFFENER BRACKETS AND ANGLES CRACKED AND BENT.
